# SDR AALA202108195642

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 35,501 hours, 14,344 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Dirty
- Location: Lt Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. DISCOVERED DEBRIS ON FLOOR AT LOWER DOOR PATH. DOOR HINGE STIFF AND SQUEAKING. CLEANED FLOOR AT BOTTOM OF DOOR. LUBRICATED DOOR HINGE FROM TOP TO BOTTOM.
